# SDR 96UAL900859

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORANGE COLOR EEL LIGHTING STRIP LOOSE AT ROW 14 ABC.  REPLACED ORANGE EEL STRIP COVER WHICH SECURES EEL STRIP IN ITS TRACK.
